# SDR VTZA98364

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6445 - IAD-ROC - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT ENGINE EGT FLUCTUATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REPAIRED CHAFED WIRE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
